R. Hilfer, Applications of Fractional Calculus in Physics, World Scientific, 2000.
 K. B. Oldham, Fractional differential equations in electrochemistry, Advances in
Engineering Software, 41, (2010) 9-12.
 R. L. Magin, Fractional calculus models of complex dynamics in biological tissues,
Computers and Mathematics with Applications, 59, (2010) 1586-1593.
 M. D. Ortigueira, Fractional Calculus for Scientists and Engineers, Springer, 2011.
 J. Singh, D. Kumar, J. J. Nieto, Analysis of an el nino-southern oscillation model
with a new fractional derivative, Chaos, Solitons and Fractals, 99, (2017) 109– 115.
 Y. Tian, J. J. Nieto, The applications of critical-point theory discontinuous
fractional-order differential equations, Proceedings of the Edinburgh Mathematical
Society, 2014, (2014) 1–31, DOI: 10.1017/S001309151600050X.
 J. J. Nieto, Solvability of an implicit fractional integral equation via a measure
of noncompactness argument, Acta Mathematica Scientia, 37, (2017) 195–204.
 X. Gao, J. Yu, Chaos in the fractional order periodically forced complex Duffing
oscillators, Chaos, Solitons and Fractals, 24, (2005) 1097–1104.
 J. R. Wanga, Y. Zhoub, M. Feckan, Nonlinear impulsive problems for fractional
differential equations and Ulam stability, Computers and Mathematics with Applications,
64, (2012) 3389–3405.
 Z. M. Odibat, Analytic study on linear systems of fractional differential equations,
Computers and Mathematics with Applications, 59, (2010) 1171–1183.
 Bashir Ahmada, S. Sivasundaram, Dynamics and stability of impulsive hybrid
setvalued integro-differential equations with delay, Nonlinear Analysis, 65, (2006)
 S. Abbas, E. Alaidarous, M. Benchohra, J. J. Nieto, Existence and stability of
solutions for Hadamard-Stieltjes fractional integral equations, Discrete Dynamics
in Nature and Society, 2015, (2015) DOI: 10.1155/2015/317094.
 M. D. la Sen, Total stability properties based on fixed point theory for a class
of hybrid dynamic systems, Fixed Point Theory and Applications, 2009 (2009)
 J. O. Alzabut, J. J. Nieto, G. Tr. Stamov, Existence and exponential stability of
positive almost periodic solutions for a model of hematopoiesis, Boundary Value
Problems, 2009 (2009) DOI: 10.1155/2009/127510.
 G. M. Zaslavsky, A. A. Stanislavsky, M. Edelman, Chaotic and pseudochaotic
attractors of perturbed fractional oscillator, Chaos 16, (2006) 013102.
 E. Ahmed, A. M. A. El-Sayed, H. A. A. El-Saka, Equilibrium points, stability and
numerical solutions of fractional-order predatorprey and rabies models, Journal
of Mathematical Analysis and Applications, 325, (2007) 542–553.
 T.A. Burton, B. Zhang, Fractional equations and generalizations of Schaefers
and Krasnoselskiis fixed point theorems, Nonlinear Analysis: Theory, Methods
and Applications, 75, (2012) 6485–6495.
 F. Ge, C. Kou, Stability analysis by Krasnoselskii’s fixed point theorem for nonlinear
fractional differential equations, Applied Mathematics and Computation,
257, (2015) 308–316.
 I. Podlubny, Fractional Differential Equations, Academic Press, San Diego, 1999.
 M. Concezzi, R. Spigler, Some analytical and numerical properties of the MittagLeffler
functions, Fractional Calculus and Applied Analysis 18, (2015) 64-94.
 D. Qian, C. Li, R. P. Agarwal, P. J. Wong, Stability analysis of fractional differential
system with Riemann-Liouville derivative, Mathematical and Computer
Modelling, 52, (2010) 862–874.